65011members
342509posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Side effects

2 REPLIES 2
Highlighted
Member

Re: Side effects

Hi Seabreeze, 

thank you for your reply. 

Move mentioned it to my GP (I’ve been discharged from oncology) but they wasn’t quite so bad then. I’ll have to see her again but probably only the option of taking or not taking them. I’m trying to persist but it’s getting harder. 

 

I havent coped well during all this and beginning to despair at myself a little! I’ve taken up yoga, I’ve started a patchwork class and I try to keep busy. It all helps a bit but I’m still pretty consumed by it all still. I had some counselling which helped a bit but it’s just taking time. 

I’m glad that the side effects settled for you and long may that last.  

Today was just a rubbish day that got on top of me, start again tomorrow! xx 

Highlighted
Member

Re: Side effects

Hi Lucy,

 

Have you spoken to your GP and oncologist to see if they think it is the Letrazole causing the headaches or something else, which may have just started around the same time? Can they suggest anything to help with the headaches? Given that you say you've had/developed IBS since your diagnosis is it possible that stress may be either causing or contributing to the headaches?

 

Besides talking it over with your GP and oncologist, I'm wondering if you could immerse yourself in something distracting and relaxing, whether it might help you to feel like you are coping better? Thinking of yoga, gardening.....or even try acupuncture?

 

I'm on Tamoxifen, so not quite the same, had severe hot flushes for awhile and 5 years seemed like forever back then. However as time has gone on, I think a combination of me getting more used to the side effects and the side effects changing slightly over time I am now 5.5 years on, so another 4.5 for me!

 

I hope you get some other replys and start feeling a bit better about it all soon. 6 months is still fairly early on after BC so be kind to yourself, it takes most of us time to adjust (so don't be hard on yourself).

 

Seabreeze x

 

 

Member

Side effects

Today I feel I’ve had enough! I’m fed up of feeling rubbish all the time. I started Letrozole in May last year. I’ve always struggled with headaches so was concerned about starting hormone therapy but was ok to begin with. Slowly I’ve noticed the headaches are more frequent and nothing gets rid of them. They’re becoming more and more debilitating which makes doing every day stuff more and more difficult. I’ve also noticed how stiff and achy I’m getting (didn’t have chemo/rads) along with IBS since diagnosis and that I’ve failed to cope I’m just so fed up. I’ve tried different brands but haven’t noticed any difference. 

I realise I’ve been prescribed them to prevent the cancer coming back but don’t know how I can get through another 4.5 years like this!